# SDR CALA2025092309164

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 76,230 hours, 26,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK,  FIRST CLASS FLOOR PROXIMITY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IAW AMM 33-51-06. OK FOR SERVICE.
